Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 6987471, 5 pages
Research Article

Topological Entropy of One Type of Nonoriented Lorenz-Type Maps

Basic Subject Department, Shandong Women’s University, Jinan 250300, China

Received 16 June 2016; Accepted 29 September 2016

Academic Editor: Massimiliano Ferrara

Copyright © 2016 Guo Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. S. Afraimovich, V. V. Bykov, and L. P. Shil'nikov, “On structurally unstable attracting limit sets of Lorenz attractor type,” Transactions of the Moscow Mathematical Society, vol. 44, no. 2, pp. 153–216, 1982. View at Google Scholar
  2. J. Guckenheimer and R. Williams, “Structural stability of the Lorenz attractor,” Publ. Math. IEHS, vol. 50, pp. 59–72, 1980. View at Google Scholar
  3. R. Williams, “The structure of Lorenz attractors,” Publications Mathématiques de l'IHÉS, vol. 50, pp. 101–152, 1979. View at Google Scholar
  4. J. Guckenheimer, “A strange, strange attractor,” in Hopf Bifurcation and Its Applications, pp. 368–381, Springer, Berlin, Germany, 1976. View at Google Scholar
  5. A. L. Shil'nikov, “On bifurcations of the Lorenz attractor in the Shimizu-Morioka model,” Physica D, vol. 62, no. 1–4, pp. 338–346, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. L. Shil'nikov, “Bifurcation and chaos in the Shimizu-Morioka model system,” Selecta Mathematica Sovietica, vol. 10, no. 2, pp. 455–568, 1991. View at Google Scholar
  7. V. Afraimovich and S.-B. Hsu, Lectures on Chaotic Dynamical Systems, American Mathematical Society and International Press, 2003.
  8. W. de Melo and S. van Strien, One-Dimensional Dynamics, Springer, Berlin, Germany, 1993. View at Publisher · View at Google Scholar · View at MathSciNet